# SDR C2XA001IA385

- Difficulty date: October 22, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT THE PASSENGER DOOR WAS INOPERATIVE. MAINTENACE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
